MathSciNet Relay Station
MathSciNet bibliographic data
MR292939 (45 #2020) 20D15
Konvisser, Marc W. $2$-groups of normal rank $2$ for which the Frattini subgroup has rank $3$. Trans. Amer. Math. Soc. 165 (1972), 451–469.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement